Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the product property
of the pluricomplex Green function

Author: Armen Edigarian
Journal: Proc. Amer. Math. Soc. 125 (1997), 2855-2858
MSC (1991): Primary 32F05, 31C10
MathSciNet review: 1403123
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the pluricomplex Green function has the product property $g_{D_{1}\times D_{2}}=\max \{ g_{D_{1}},g_{D_{2}}\}$ for any domains $D_{1}\subset \mathbb {C}^{n}$ and $D_{2}\subset \mathbb {C}^{m}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32F05, 31C10

Retrieve articles in all journals with MSC (1991): 32F05, 31C10

Additional Information

Armen Edigarian
Affiliation: Instytut Matematyki, Uniwersytet Jagielloński, Reymonta 4, 30-059 Kraków, Poland

PII: S 0002-9939(97)03951-8
Received by editor(s): February 19, 1996
Communicated by: Eric Bedford
Article copyright: © Copyright 1997 American Mathematical Society